Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Skin tanned in black color, face got allergy to whiteing cream. Looking for suggestion

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2530 Questions
hi, i have problem in skin, skin tanned in black colur.face got allged due to whiteing cream.pls suggest.
Posted Sat, 28 Jul 2012 in Skin Hair and Nails
Answered by Dr. Harish Naik 1 hour later

I would like to know the contents of the cream and also whether you have used the same cream previously or not.

Most of the bleaching cream contains hydroquinone as active ingredient.

Hydroquinone cream is very well tolerated. Some women may experience minor and temporary skin irritations including mild itching or stinging and reddening of the skin (irritant contact dermatitis).

A temporary dark staining of the skin may occur when peroxide containing products are used along with hydroquinone cream.

Presently I advice you to avoid using the bleaching cream. Wash the face with water and with any mild soap. Do not use any cream at present as it might be due to the allergic reaction caused by the bleaching cream.

Meanwhile you can use either anti histamine cream or hydro-cortisone cream 1 percent (available in most drugstores) sparingly to the irritated skin avoiding the normal skin.

I advise you to follow the above mentioned measures for 3 to 4 days; you should be fine with these measures. If the symptom persists I advice you to see dermatologist for further assessment.

Hope I have provided the information you needed. Please do write back in case you have follow up queries to ask.

Wish you good health. Take care.
Above answer was peer-reviewed by
Follow-up: Skin tanned in black color, face got allergy to whiteing cream. Looking for suggestion 6 hours later
hi, iam using deriva-cms cream but still the pimples are constant in the face. and skin in body tanned as black.kindly suggest.
Answered by Dr. Harish Naik 10 hours later

Good to hear from you.

'Deriva CMS' is used in the treatment of acne. But as advised it might be causing an allergic reaction. I suggest you to stop the cream after discussing with your prescribing doctor. Observe for two to three days to see is there any improvement after you have stopped using the cream.

Meanwhile you can use mild cleanser or antibacterial cleanser twice a day - that will keep the skin clean and minimize sensitivity and irritation. To reduce the oil, use a gentle astringent/toner to wipe away oil.

After 3 days if the symptoms are reducing, you can use over the counter available topical antibacterial creams. I advise you to test whether you are sensitive to the cream before applying on the face. As acne is chronic condition you should be patient.

Try these for at least for 7 to 10 days, if you don't see any improvement I advice you consult the dermatologist. Specific treatment can be started based on your needs and the condition of skin.

Hope I have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.

Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor